American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A01) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Valerio Capraro and Tobias Fritz. On the axiomatization of convex subsets of Banach spaces. Proc. Amer. Math. Soc. 141 (2013) 2127-2135.
Abstract, references, and article information   
View Article: PDF

[2] El Mostafa Kalmoun and Hassan Riahi. Topological KKM theorems and generalized vector equilibria on G-convex spaces with applications. Proc. Amer. Math. Soc. 129 (2001) 1335-1348. MR 1814159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. van de Vel. Collapsible polyhedra and median spaces. Proc. Amer. Math. Soc. 126 (1998) 2811-2818. MR 1452832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. A. Khamsi. On metric spaces with uniform normal structure . Proc. Amer. Math. Soc. 106 (1989) 723-726. MR 972234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. E. Valentine and S. G. Wayment. The Ceva property characterizes real, strictly convex Banach spaces . Proc. Amer. Math. Soc. 78 (1980) 559-567. MR 556633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1